# SDR ASAA2019062929875

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,555 hours, 11,766 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7212
- Condition: Overtemp
- Location: Apu Bay
- Part time: 18,005 hours, 22,480 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU CT5ATP TEMPERATURE CONTINUES TO BE ABOVE THE ESTABLISHED APU ON DEMAND THRESHOLD. REMOVE APU FOR USE ON NONE ETOPS TAIL. GROUNDED - YES. REMOVED AND REPLACED APU REF AMM 49-11-00-400-803 OPS AND LEAK CHECK GOOD.
